1 Vol 49, No 1 (2018)

Vol 49, No 1 (2018)

Table of Contents


Uniqueness of certain type of differential-difference and difference polyniminals PDF
Abhijit Banerjee, Sujoy Majumder 1-24
Some applications of certain integral operators involving functions PDF
Khhalida Inayat Noor, Bushra Malik, Syed Zakar Hussain Bukhari 25-34
Frame for operators in finite dimensional hilbert space PDF
Mohammad Janfada, Vahid Reza Morshedi, Rajabali Kamyabi Gol 35-48
A 2-edge partial inverse problem for the Sturm-Liouville operators with singular potentials on a star-shaped graph PDF
Natalia Pavlovna Bondarenko 49-66
Dual translation surfaces in the three dimensional simply isotropic space $\mathbb{I}_{3}^{1}$ PDF
Mohamd Saleem Lone, Murat Kemal Karacan 67-77
Extended a constant part of Redheffer's type inequalities PDF
Yusuke Nishizawa 79-83

Sponsored by Tamkang University | ISSN 0049-2930 (Print), ISSN 2073-9826 (Online) | Powered by MathJax